# SDR SWAA2014103133576

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 30,086 hours, 17,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6556633
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED CAPACITY CHECK.  R & R M1672 BATTERY IAW MM.
